Lowest Price Guaranteed

$5.95 Flat Rate Shipping

800-875-0448
ROBITUSSIN Peak Cold - Daytime Cold + Flu 20 lcaps

ROBITUSSIN Peak Cold - Daytime Cold + Flu

20 lcaps

Retail Price: US$9.34

Our Price: US$5.99
AllStarHealth Guarantee

Peak Cold - Daytime Cold + Flu Description from ROBITUSSIN
Temporarily relieves these symptoms occurring with a cold or flu:
headache
nasal congestion
sore throat
cough
minor aches and pains
temporarily reduces fever

Ingredients:
Active ingredients (in each liquid filled capsule): Acetaminophen, USP 325mg, pain reliever/ fever reducer. Dextromethorphan HBr, USP 10mg, cough suppressant. Phenylephrine HCI, USP 5mg, nasal decongestant.
Inactive ingredients: FD&C red no. 40, FD&C yellow no. 6, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.

Manufacturer's Directions
Do not take more than 12 capsules in any 24 hour period. Do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage. This adult product is not intended for use in children under 12 years of age.
Adults 12 years and over, 2 capsules every 4 hours.

Manufacturer's Disclaimer
Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take more than 12 capsules in any 24 hour period, which is the maximum daily amount, with other drugs containing acetaminophen, or 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use if you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.



Be The First To Review This Product